# SDR AC2A072770

- Difficulty date: October 17, 2000
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N5401G
- Make and model: Skrsky S76A
- Aircraft serial: 760137
- Aircraft time: 16,882 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Fitting
- Part number: 7640201113101
- Condition: Cracked
- Location: Flight Controls
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS CRACKED. REPLACED CRACKED COLLECTIVE SOCKET.
